More on orthogonality in locally presentable categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 42 (2001) no. 1, pp. 51-80.
@article{CTGDC_2001__42_1_51_0,
     author = {Hebert, M. and Ad\'amek, Ji\v{r}{\'\i} and Rosick\'y, Ji\v{r}{\'\i}},
     title = {More on orthogonality in locally presentable categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {51--80},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {42},
     number = {1},
     year = {2001},
     zbl = {0981.18007},
     mrnumber = {1820765},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2001__42_1_51_0/}
}
Hebert, M.; Adamek, J.; Rosický, J. More on orthogonality in locally presentable categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 42 (2001) no. 1, pp. 51-80. http://www.numdam.org/item/CTGDC_2001__42_1_51_0/

[AHR] J. Adámek, M. Hébert and J. Rosický, On essentially algebraic theories and their generalizations, Alg. Univ. 41 (1999), 213-227. | MR 1699341 | Zbl 0970.18006

[AR] J. Adámek and J. Rosický, Locally presentable and accessible categories, Cambridge Univ. Press 1994. | MR 1294136 | Zbl 0795.18007

[AGV] M. Artin, A. Grothendieck and J.L. Verdier, Théorie des topos et cohomologie étale des schémas, Lect. Notes in Math. 269, Springer-Verlag 1972. | MR 354653

[C] M. Coste, Localisations, spectra and sheaf representation, Appl. of Sheaves, Lect. Notes in Math. 753, Springer-Verlag, Berlin 1979, 212-238. | MR 555547 | Zbl 0422.18007

[GZ] P. Gabriel and M. Zisman, Calculus of fractions and homotopy theory, Springer-Verlag 1967. | MR 210125 | Zbl 0186.56802

[HR] M. Hébert and J. Rosický, Uncountable orthogonality is a closure property, to appear in the Bull. London Math. Soc. | MR 1853779 | Zbl 1031.18004

[J] J. Jürjens, On a problem of Gabriel and Ulmer, to appear in the Jour. Pure Appl. Alg. | MR 1822840 | Zbl 0984.18002

[M] M. Makkai, Ultraproducts and categorical logic, Methods in Categorical Logic (ed. C. A. DiPrisco) Lecture Notes in Math. 1130, Springer-Verlag, Berlin 1985, 229-305. | MR 799044 | Zbl 0582.03052

[MPa] M. Makkai and R. Paré, Accessible categories: the foundations of categorical model theory, Cont. Math. 104, AMS 1989. | MR 1031717 | Zbl 0703.03042

[MPi] M. Makkai and A. Pitts, Some results on locally finitely presentable categories, Trans. Amer. Math. Soc. 299 (1987), 473-496. | MR 869216 | Zbl 0615.18002

[RAB] J. Rosický, J. Adámek and F. Borceux, More on injectivity in locally presentable categories, to appear. | MR 1895512 | Zbl 0993.18006

[S] H. Schubert, Kategorien II., Akademie-Verlag, Berlin 1970. | MR 274548 | Zbl 0205.31904

[V] H. Volger, Preservation theorems for limits of structures and global section of sheaves of structures, Math. Zeitschr. 166 (1979), 27-53. | MR 526864 | Zbl 0379.02020